# SDR CA131118016

- Difficulty date: November 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Condition: Failed
- Location: Mlg
- Part time: 1,487 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) PILOT REPORT: FUEL ON BOARD DURING OCCURRENCE: 9.100 LBS PAX ON BOARD: 2 CREW ON BOARD: 3 SPEED AT OCCURANCE: 170 KTS WEATHER CONDITIONS DURING OCCURRENCE:  1430Z ILS26 V260-320/1MS 10KM OVC 1200M 5/-1 QNH 1029 NOSIG  "GEAR DISAGREE"  WHEN CLEARED FOR THE APP ILS 26, WE LOWERED THE GEAR AT 7.0 NM. IMMEDIATELY WE RECEIVED THE MSG "GEAR DISAGREE" AND NOTICED THAT ONLY THE NOSE GEAR WAS DOWN AND LOCKED, AND NOT THE TWO MAIN LANDING GEARS.   WE CYCLED THE GEAR AND NOTICED NO CHANGES, AS STILL ONLY THE NOSE GEAR WAS DOWN AND LOCKED. WE DECIDED TO EXECUTE A GO-AROUND AND REQUESTED RADAR VECTORS TO SORT OUT SITUATION.  WE CLIMBED TO 2300 FT/1029 QNH AND WITH ASSISTANCE OF RADAR CONTROL WE HOLD ON RADAR VECTORS AND SORTED OUT OUR SITUATION.  WE CYCLED THE GEAR TWO MORE TIMES WITH 1+ MINUTE INTERVALS TO GET THE GEAR DOWN AND LOCKED. WHEN THIS WAS STILL NOT SUCCESSFUL WE FOLLOWED THE QRH EMERGENCY 13-3 "GEAR DN DISAGREE". WE MANAGED TO GET THE LANDING GEAR DOWN MANUALLY, BY THE FIRST ATTEMPT PULLING THE LG PULL HANDLE AND TO HOLD IT FOR A WHILE.  WITH ALL DOWN 3 GREEN/DOWN LOCKED INDICATIONS, WE REQUEST FOR A LOW PASS OVER THE AIRPORT, AND ASKED THE TOWER IF THEY COULD CHECK VISUALLY IF THE GEAR WAS DOWN AND LOCKED. AS IT WAS VERY DARK THE TOWER HAD DIFFICULTIES TO CONFIRM.  AFTER THE LOW PASS AND THE DOWN AND LOCKED CONFIRMATION BY INDICATION ON THE EICAS, AND A GOOD FEELING OF DRAG WE PLANNED TO MAKE A SOFT LANDING, AND PREPARED OURSELVES FOR ANOTHER GO AROUND IN THE CASE IT WOULD NOT FEEL GOOD. THE LANDING WAS PERFORMED SUCCESSFULLY, AND COULD LEAVE RUNWAY WITHOUT ANY FURTHER PROBLEMS.
